# SDR 99ZZZX4240

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2032K
- Make and model: Beech A36
- Aircraft serial: E1351
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 646853
- Condition: Worn
- Location: Alternator
- Component: 649304
- Stage of operation: LD
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED, NO POWER.  BATTERY DEAD.  ALTERNATOR QUIT ONE HOUR PRIOR TO LANDING (BAD WEATHER).  FOUND ALTERNATOR BRUSHES WORN TO  SPRINGS, WORKING INTERMITTENTLY.  INSTALLED NEW BRUSHES, CHECKED OK.  TOTAL TIME UNKNOWN.
